# SDR GAIA99184

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER STR 10 CRACKED AT RIB STA 656.5.  INSTALLED ANGLE REPAIR AT RIGHT WING UPPER STR 10 AT RIB STA 656.5.  REPAIR ACCOMPLISHED IAW SB 727-57-0159.  REF:  N/R 2449.  (X)
